# SDR CALA2025112811548

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N37562
- Make and model: Boeing 737-9
- Aircraft serial: 67591
- Aircraft time: 8,886 hours, 2,990 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT REPORTED GOING OFF, REMOVED PORTABLE ELT FROM COMPARTMENT 707 AND FOUND RED BATTERY TAB STILL INSTALLED ON UNIT. CONFIRMED BATTERY TAB PREVENTED ELT FROM TESTING. SDR FILED. REMOVED BATTERY TAB AND REINSTALLED BATTERY ON ELT. OPS TEST GOOD. REINSTALLED INTO COMPARTMENT 707. OK FOR SERVICE. REF. AMM 25-64-00.
